# SDR WX0A1900010074086

- Difficulty date: May 10, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N230NV
- Make and model: Airbus A320-214
- Aircraft serial: 1372
- Aircraft time: 63,721 hours, 33,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RH MLG DOOR ACTUATOR FITTING, AFT SIDE PLAIN BUSH MIGRATED OUT OF FITTING./INSTALLED 1 EA STRAIGHT BUSHING AS REQUIRED IAW ERO R5336-0015. / WITH REFERANCE TO SRM 51-72-12-911-002."
